# SDR AALA202204119904

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 64,905 hours, 29,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3433
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 64,905 hours, 29,603 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD LEFT EMERGENCY POWER SUPPLY UNIT 10WL FAILING EMERGENCY LIGHTING TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 10W AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM33-51-38.
